# SDR SIMA20120430006

- Difficulty date: April 30, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 23,700 hours, 21,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE PSU EMERGENCY LIGHT ON A ROW INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT LAMP ON ROW A EMERGENCY EXIT PSU IAW EMB 135 AMM 33-50-08.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
